MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; SCREW
Model Number 50-347-07-71
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this patient.Mdr 9610905-2021-00105.
 
Event or Problem Description
It was reported that screws anchoring intraoral distractor to neonate patient's developing mandible became loose due to condition of patient's mandible.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Lot numbers identified: 33263729 manufacture date 07/10/2018; 33281135 manufacture date 12/12/2018.

Brand Name
DISTRACTION
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN L.P.
p.o. box 16369
jacksonville FL 32245
Manufacturer Contact
jennifer damato
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key13109848
Report Number9610905-2021-00121
Device Sequence Number14592866
Product Code MQN
UDI-Device Identifier00888118104014
UDI-Public(01)00888118104014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161470
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-347-07-71
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 MO
Patient SexFemale